| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the surgeon found that the inner bags of the distal pegs were punctured.Subsequently, he decided to use them for the surgery to complete the procedure.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual evaluation could not be performed.This complaint has been confirmed by review of the complaint history for the reported item and lot number combination for the same issue.Sterility has been breached for the reported failure.The device history record was reviewed and no discrepancies relevant to the reported event were found.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.